# SDR ASAA2016082617823

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,412 hours, 6,536 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER CONE ANTI-EROSION COATING, ROTATION INDICATOR WORN.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE FRONT SPINNER CONE, IAW AMM 72-21-01-00-801-F00 STEPS 2E AND 2F(1) AND 72-21-01-400-801-F00 STEPS 3F(5) AND 3G.
